# SDR CA001020004

- Difficulty date: September 28, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bell 222
- Aircraft time: 3,516 hours
- Engine: Lyc LTS101650C3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Support Bracket
- Part number: 222040125001
- Condition: Damaged
- Location: Hyd Actuator
- Part time: 3,541 hours, 2,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND UNSATISFACTORY HYDRAULIC ACTUATOR SUPPORT REMOVED FOR DIMENSIONAL VERIFICATION, RESULTS SATISFACTORY;   TRANSMISSION UPPER & LOWER CASE ASSY INSP  RESULTS SATISFACTORY;   HYDRAULIC ACTUATOR SUPPORT REINST ON A/C WITH NEW HARDWARE.
